Has anyone used a rivastigmine patch?

I had a memory test the other week and the result was not very good. The doctor suggested that I start using a rivostigmine patch. I am not very keen, having looked up the side effects, particularly nausea and vomiting, anxiety and possible kidney/liver damage.

I am awaiting the results of a CT scan.

I should say that I asked to have the memory test so that 'we' had a base-line for future tests as I have always had a bad memory and been absent-minded, although I have two university degrees! I am 84.

I am on steroids for Temporal Arteritis and also on sinemet for PD and Thyroxine? Have you had any side-effects from the patch?

2 Replies

oldestnewest
  • Rivastigmine is compatible with parkinsons and in be UK is re come dead by NICE. Aricept can be used an an alternative again compatible with parkinsons.

  • Many thanks, isis6361. I had the scan result the other day and was very relieved to be told that I do NOT need a patch after all. There are no signs of Lewin Bodies, although there are slight vascular changes commensorate with 'ageing'. I can carry on driving, which I am very relived about.

You may also like...